Commentarii Mathematici Helvetici


Full-Text PDF (419 KB) | Table of Contents | CMH summary
Volume 79, Issue 1, 2004, pp. 124–146
DOI: 10.1007/s00014-003-0777-6

A geometric construction of the Conway potential function

David Cimasoni[1]

(1) Section de Mathématiques, Université de Genève, 2-4, rue du Lièvre, C.P. 240, 1211, GENÈVE 4, SWITZERLAND

We give a geometric construction of the multivariable Conway potential function for colored links. In the case of a single color, it is Kauffman's definition of the Conway polynomial in terms of a Seifert matrix.

Keywords: Conway potential function, Conway polynomial, colored link, C-complex

Cimasoni David: A geometric construction of the Conway potential function. Comment. Math. Helv. 79 (2004), 124-146. doi: 10.1007/s00014-003-0777-6